Alert archive / Kansas / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 2, NWS Topeka, KS

March 27, 2025Lyon County, Osage County, Wabaunsee County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Mar 27, 2025, 9:41 AM CDT for Lyon County, Osage County, Wabaunsee County, Kansas. It was in force for 34 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2025, 9:41 AM CDT (14:41 UTC)
Expired
Mar 27, 2025, 10:15 AM CDT
In force
34 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Lyon County, KS, Osage County, KS, Wabaunsee County, KS

The radar

The Topeka radar (KTWX), 40 km from the middle of the area, began a volume at 14:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 27, 9:45 AM CDTHAIL 2Allen, KSPictures sent via Slack.
Mar 27, 9:47 AM CDTHAIL 1Allen, KSHail covered the ground.
Mar 27, 9:47 AM CDTHAIL 1.51 E Allen, KSRelayed photo from Northern Heights high school of quarter to half dollar size hail covering the ground.
Mar 27, 9:54 AM CDTHAIL 1.252 E Admire, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 2.7 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2025-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2025-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1439 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
204 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

316 
WUUS53 KTOP 271441
SVRTOP
KSC111-139-197-271515-
/O.NEW.KTOP.SV.W.0002.250327T1441Z-250327T1515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Topeka KS
941 AM CDT Thu Mar 27 2025

The National Weather Service in Topeka has issued a

* Severe Thunderstorm Warning for...
  Southeastern Wabaunsee County in east central Kansas...
  West central Osage County in east central Kansas...
  Northeastern Lyon County in east central Kansas...

* Until 1015 AM CDT.

* At 940 AM CDT, a severe thunderstorm was located over Admire,
  moving east at 35 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Allen, Admire, and Harveyville.

This includes Kansas Turnpike between mile markers 143 and 159.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3857 9619 3869 9622 3882 9591 3864 9584
TIME...MOT...LOC 1440Z 252DEG 29KT 3864 9612 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Reese
3 follow-up statements
267 
WWUS53 KTOP 271448
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
948 AM CDT Thu Mar 27 2025

KSC111-139-197-271515-
/O.CON.KTOP.SV.W.0002.000000T0000Z-250327T1515Z/
Wabaunsee-Osage-Lyon-
948 AM CDT Thu Mar 27 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR SOUTHEASTERN WABAUNSEE...WEST CENTRAL OSAGE AND NORTHEASTERN LYON
COUNTIES...

At 948 AM CDT, a severe thunderstorm was located over Admire, moving
northeast at 30 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Allen, Admire, and Harveyville.

This includes Kansas Turnpike between mile markers 144 and 159.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3859 9617 3869 9622 3882 9591 3865 9584
TIME...MOT...LOC 1448Z 251DEG 27KT 3866 9611 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Reese
790 
WWUS53 KTOP 271456
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
956 AM CDT Thu Mar 27 2025

KSC197-271506-
/O.CAN.KTOP.SV.W.0002.000000T0000Z-250327T1515Z/
Wabaunsee-
956 AM CDT Thu Mar 27 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WABAUNSEE COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3862 9611 3867 9614 3876 9589 3865 9584
TIME...MOT...LOC 1456Z 252DEG 29KT 3866 9602 

$$

KSC111-139-271515-
/O.CON.KTOP.SV.W.0002.000000T0000Z-250327T1515Z/
Osage-Lyon-
956 AM CDT Thu Mar 27 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR WEST CENTRAL OSAGE AND NORTHEASTERN LYON COUNTIES...

At 956 AM CDT, a severe thunderstorm was located 4 miles east of
Admire, moving east at 35 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Trained weather spotters. At 947 AM CDT a trained spotter 
         reported quarter size hail in Allen.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Admire.

This includes Kansas Turnpike between mile markers 146 and 154.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3862 9611 3867 9614 3876 9589 3865 9584
TIME...MOT...LOC 1456Z 252DEG 29KT 3866 9602 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Reese
168 
WWUS53 KTOP 271510 RRA
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
1010 AM CDT Thu Mar 27 2025

KSC111-139-271520-
/O.EXP.KTOP.SV.W.0002.000000T0000Z-250327T1515Z/
Osage-Lyon-
1010 AM CDT Thu Mar 27 2025

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL OSAGE AND
NORTHEASTERN LYON COUNTIES WILL EXPIRE AT 1015 AM CDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, small
hail is still possible with this thunderstorm.

&&

LAT...LON 3862 9611 3867 9614 3876 9589 3865 9584
TIME...MOT...LOC 1510Z 252DEG 29KT 3869 9590 

$$

Reese

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 6:05 AM CDT, 3 hours 36 minutes earlier. Its key messages:

  • Scattered showers, isolated thunder possible this morning along and southeast of the Kansas Turnpike.
  • Elevated fire danger potential this afternoon due to strong gusty winds up to 40 mph and RH values down to 30 percent.
  • There is a conditional threat for scattered severe storms to develop by late afternoon and early evening towards far northern Kansas. Large hail and damaging wind gusts are the main hazards.
  • Additional storm chances persist late Friday evening and again this weekend as a cold front moves through the region. A few strong to severe storms are possible Saturday afternoon and evening for portions of east central Kansas.
Area forecast discussion, Mar 27, 6:05 AM CDT, 3 hours 36 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
605 AM CDT Thu Mar 27 2025

.KEY MESSAGES...

- Scattered showers, isolated thunder possible this morning
  along and southeast of the Kansas Turnpike.

- Elevated fire danger potential this afternoon due to strong gusty
  winds up to 40 mph and RH values down to 30 percent.

- There is a conditional threat for scattered severe storms to develop
  by late afternoon and early evening towards far northern
  Kansas. Large hail and damaging wind gusts are the main
  hazards.

- Additional storm chances persist late Friday evening and again
  this weekend as a cold front moves through the region. A few
  strong to severe storms are possible Saturday afternoon and
  evening for portions of east central Kansas.

&&

.DISCUSSION...
Issued at 315 AM CDT Thu Mar 27 2025

Quasi-zonal flow observed on water vapor imagery this morning,
carrying minor vort max into the area. Weak ascent is noted across
central Kansas as moisture advects dewpoints into the 50s before
sunrise in east central Kansas. HREF guidance signals scattered
showers and isolated non severe storms forming south of I-70 this
morning, exiting east in the late morning. Forecast MUCAPE values
remain on the low side (less than 500 J/KG) while effective shear is
near 30 kts.  During the afternoon, the warm front lifts northward,
positioning near the KS/NE border by late afternoon. Strong BL
mixing coupled with h85 temps up to 20C enhances confidence in near
record highs today in the 80s (see Climate Section below).
Additionally, the deepening sfc low lifts into the central plains
and picks up south winds from 15 to 25 mph, gusting to 40 mph.  This
is the primary driver for elevated fire danger today, despite the
minimum RH values down to near 30 percent. If deeper mixing were to
occur across north central Kansas, RH values could fall as low as
19% however confidence in this occurring is low-moderate. Storms
forming in the late afternoon and evening periods will be dependent
upon timing of a embedded wave - a feature that is not strongly
apparent on most HREF guidance. Previous runs have hinted at
scattered development while the environment is fully supportive of
convection amid steep low level lapse rates and available CAPE
values in excess of 2000 J/KG. Large hail and damaging wind gusts
are the primary hazards while the tornado threat is low.

Additional convection and severe probs are expected to remain north
of the CWA Friday evening in vicinity of the frontal boundary. On
Saturday, a stronger open trough surges a cold front southeast
through the day, differing on timing between guidance with the mean
wind direction bisecting the CWA by 00Z Sunday. Ample instability
and steepening mid level lapse rates suggest strong to severe storms
are possible, even though the parameters for more widespread severe
storms are on the lower end.  Severe threat should push south of the
area by Sunday as colder air arrives in the 50s for highs and some
lingering rain showers on the backside of the system.

Next week, westerly flow pattern remains active with an additional
wave bringing rain showers to the region Tuesday evening into
Wednesday. Temps quickly moderate back into the middle 60s on
Tuesday as southerly flow returns ahead of the next cold front.

&&

.AVIATION /12Z TAFS THROUGH 12Z FRIDAY/...
Issued at 603 AM CDT Thu Mar 27 2025

VFR continues at terminals as LLWS this morning wanes quickly
by 15Z as southerly winds increase from 15 to 20 kts sustained
through the afternoon. A line of observed TSRA is progged to
remain south of the terminals by all short term guidance with
only passing mid clouds. The low level jet increases again aft
00Z, however sfc boundary layer is more mixed with gusts
sustaining to preclude LLWS from developing.

&&

.CLIMATE...
Issued at 253 PM CDT Wed Mar 26 2025

Thursday high temperature forecasts and record-
Concordia: 90 Record: 89 in 1895
Topeka: 85 Record: 87 in 1895

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
None.

&&

DISCUSSION...Prieto
AVIATION...Prieto
CLIMATE...Reese
Hazardous weather outlook, Mar 27, 3:20 AM CDT, 6 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
320 AM CDT Thu Mar 27 2025

KSZ008>012-020>024-026-034>040-054>056-058-059-280830-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
320 AM CDT Thu Mar 27 2025

This Hazardous Weather Outlook is for central Kansas, east central
Kansas, north central Kansas and northeast Kansas.

.DAY ONE...Today and tonight.

Scattered storms are possible this morning in east-central Kansas.
Lightning will be the main hazard. A few severe storms could then
develop late this afternoon and evening along and north of
Interstate 70. Large hail and damaging wind could occur with those
storms.

Elevated fire danger is expected this afternoon due to gusty south
winds up to 40 mph and RH values down to near 30 percent.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A few severe storms are possible along and ahead of a cold front
Saturday afternoon and evening.

&&

More detailed information can be found at:
www.weather.gov/media/top/DssPacket.pdf

In the hours before

Special weather statement, Mar 27, 8:28 AM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Topeka KS
828 AM CDT Thu Mar 27 2025

KSZ037-271400-
Morris-
828 AM CDT Thu Mar 27 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN MORRIS COUNTY
THROUGH 900 AM CDT...

At 827 AM CDT, Doppler radar was tracking a strong thunderstorm 4
miles south of Wilsey, moving east at 25 mph.

HAZARD...Strong wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to outdoor objects and
         vegetation is possible.

Locations impacted include...
Wilsey, Council Grove, and Council Grove Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3852 9673 3865 9676 3870 9650 3852 9646
TIME...MOT...LOC 1327Z 264DEG 21KT 3857 9667

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Reese
Local storm report, Mar 27, 8:31 AM CDT, 1 hour 10 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
831 AM CDT Thu Mar 27 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 AM     Tstm Wnd Gst     5 NNW Olpe              38.33N 96.19W
03/27/2025  M61 MPH          Lyon               KS   ASOS

            KEMP.

&&
Special weather statement, Mar 27, 9:00 AM CDT, 41 minutes before
Special Weather Statement
National Weather Service Topeka KS
900 AM CDT Thu Mar 27 2025

KSZ038-039-054-055-271445-
Wabaunsee-Shawnee-Lyon-Osage-
900 AM CDT Thu Mar 27 2025

...STRONG THUNDERSTORMS WILL IMPACT WESTERN SHAWNEE...EASTERN
WABAUNSEE...WESTERN OSAGE AND NORTHEASTERN LYON COUNTIES THROUGH 945
AM CDT...

At 859 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles north of Paxico to 5 miles southwest of
Admire. Movement was east at 25 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to vegetation is
         possible.

Locations impacted include...
Maple Hill, Eskridge, Osage City, Auburn, Dover, Harveyville,
Burlingame, Allen, Admire, Willard, Silver Lake, McFarland, Reading,
Keene, Paxico, Rossville, and Melvern Lake.

This includes the following highways...
 Interstate 70 between mile markers 330 and 352.
 Kansas Turnpike between mile markers 136 and 167.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3851 9620 3918 9626 3918 9607 3916 9606
      3916 9609 3914 9604 3913 9604 3919 9603
      3919 9584 3849 9577
TIME...MOT...LOC 1359Z 268DEG 23KT 3914 9620 3857 9614

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Reese
Special weather statement, Mar 27, 9:01 AM CDT, 40 minutes before
Special Weather Statement
National Weather Service Topeka KS
901 AM CDT Thu Mar 27 2025

KSZ054-271445-
Lyon-
901 AM CDT Thu Mar 27 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN LYON COUNTY THROUGH 945
AM CDT...

At 901 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles south of Dunlap to 13 miles west of
Madison. Movement was east at 25 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to vegetation is
         possible.

Locations impacted include...
Hartford, Neosho Rapids, Americus, Emporia, and Olpe.

This includes the following highways...
 Interstate 35 between mile markers 128 and 143.
 Kansas Turnpike between mile markers 117 and 135.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3817 9636 3852 9635 3851 9595 3817 9596
TIME...MOT...LOC 1401Z 269DEG 22KT 3846 9641 3809 9637

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Reese
Special weather statement, Mar 27, 9:10 AM CDT, 31 minutes before
Special Weather Statement
National Weather Service Topeka KS
910 AM CDT Thu Mar 27 2025

KSZ037-038-054-271500-
Wabaunsee-Lyon-Morris-
910 AM CDT Thu Mar 27 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL MORRIS...SOUTH
CENTRAL WABAUNSEE AND NORTHWESTERN LYON COUNTIES THROUGH 1000 AM
CDT...

At 910 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Council Grove, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Hail damage to outdoor objects
         and vegetation is possible.

Locations impacted include...
Eskridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3863 9637 3875 9645 3889 9611 3874 9601
TIME...MOT...LOC 1410Z 248DEG 20KT 3871 9637

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Reese
Special weather statement, Mar 27, 9:35 AM CDT, 6 minutes before
Special Weather Statement
National Weather Service Topeka KS
935 AM CDT Thu Mar 27 2025

KSZ024-039-271500-
Shawnee-Jackson-
935 AM CDT Thu Mar 27 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SHAWNEE AND SOUTH
CENTRAL JACKSON COUNTIES THROUGH 1000 AM CDT...

At 935 AM CDT, Doppler radar was tracking a strong thunderstorm over
Rossville, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Hail damage to outdoor objects
         and vegetation is possible.

Locations impacted include...
Silver Lake, Rossville, and Willard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3913 9567 3906 9595 3910 9595 3910 9596
      3911 9597 3911 9599 3912 9600 3912 9599
      3913 9599 3913 9601 3916 9603 3930 9581
TIME...MOT...LOC 1435Z 248DEG 20KT 3913 9596

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Reese

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 8:02 AM CDTSpecial Weather StatementTOPLyon43 min
Mar 27, 8:20 AM CDTSpecial Weather StatementTOPWabaunsee40 min
Mar 27, 8:28 AM CDTSpecial Weather StatementTOPMorris32 min
Mar 27, 9:00 AM CDTSpecial Weather StatementTOPWabaunsee45 min
Mar 27, 9:01 AM CDTSpecial Weather StatementTOPLyon44 min
Mar 27, 9:10 AM CDTSpecial Weather StatementTOPWabaunsee50 min
Mar 27, 9:35 AM CDTSpecial Weather StatementTOPShawnee25 min
Mar 27, 9:51 AM CDTSevere Thunderstorm WarningTOPLyon, Osage27 min
Mar 27, 9:58 AM CDTSevere Thunderstorm WarningTOPJackson, Jefferson32 min
Mar 27, 10:28 AM CDTSevere Thunderstorm WarningTOPJackson, Jefferson17 min
Mar 27, 10:53 AM CDTSpecial Weather StatementTOPCoffey37 min
Mar 27, 5:39 PM CDTSpecial Weather StatementTOPOttawa36 min
Mar 27, 5:53 PM CDTSevere Thunderstorm WarningTOPCloud, Ottawa22 min
Mar 27, 6:01 PM CDTSevere Thunderstorm WarningTOPOttawa29 min
Mar 27, 6:12 PM CDTSevere Thunderstorm WarningTOPCloud, Ottawa33 min
Mar 27, 6:28 PM CDTSevere Thunderstorm WarningTOPOttawa32 min
Mar 27, 6:37 PM CDTSevere Thunderstorm WarningTOPClay, Cloud, Ottawa23 min
Mar 27, 6:57 PM CDTSevere Thunderstorm WarningTOPOttawa16 min
Mar 27, 6:58 PM CDTSevere Thunderstorm WarningTOPClay, Riley47 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.